Advanced Search
MyIDEAS: Login to save this paper or follow this series

On rank estimation in semidefinite matrices

Contents:

Author Info

  • Stephen G. Donald

    ()
    (Department of Economics, University of Texas at Austin)

  • Natércia Fortuna

    ()
    (CEF.UP, Universidade do Porto)

  • Vladas Pipiras

    ()
    (University of North Carolina at Chapel Hill)

Abstract

This work concerns the problem of rank estimation in semidefinite matrices, having either indefinite or semidefinite matrix estimator satisfying a typical asymptotic normality condition. Several rank tests are examined, based on either available rank tests or basic new results. A number of related issues are discussed such as the choice of matrix estimators and rank tests based on finer assumptions than those of asymptotic normality of matrix estimators. Several examples where rank estimation in semidefinite matrices is of interest are studied and serve as guide throughout the work.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.fep.up.pt/investigacao/cef.up/WP/2010/2010_02_wp.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Universidade do Porto, Faculdade de Economia do Porto in its series CEF.UP Working Papers with number 1002.

as in new window
Length: 21 pages
Date of creation: Feb 2010
Date of revision:
Handle: RePEc:por:cetedp:1002

Contact details of provider:
Postal: Rua Dr. Roberto Frias, 4200 PORTO
Phone: 351-22-5571100
Fax: 351-22-5505050
Email:
Web page: http://www.fep.up.pt/
More information through EDIRC

Related research

Keywords: rank; symmetric matrix; indefinite and semidefinite estimators; eigenvalues; matrix decompositions; estimation; asymptotic normality.;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Jin, Fei & Lee, Lung-fei, 2013. "Cox-type tests for competing spatial autoregressive models with spatial autoregressive disturbances," Regional Science and Urban Economics, Elsevier, vol. 43(4), pages 590-616.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:por:cetedp:1002. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ana Bonanca).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.